MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; blade, saw, general & plastic surgery, surgical

Stryker Endoscopy-San Jose ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; blade, saw, general & plastic surgery, surgical
Catalog Number 0380544100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that upon attempting to utilize the instrument, and prior to instrument entering patient, the surgeon noted that the instrument was not behaving as normal, and handed instrument back to surgical tech, whom discovered that a portion of the internal cutting mechanism had broken off inside the outer portion of the instrument (the cutting portion of the burr had broken off inside the trocar).All parts remained inside the instrument, and all parts are accounted for.No portion of the instrument went inside the patient during surgery.

Brand Name
ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5
Common Device Name
blade, saw, general & plastic surgery, surgical
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25105291
Report Number0002936485-2026-00284
Device Sequence Number9396820
Product Code GFA
UDI-Device Identifier37613327054997
UDI-Public(01)37613327054997(17)301029(10)25303CE2
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0380544100
Device Lot Number25303CE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown